Alert archive / Florida / Small Craft Advisories in 2016
Small Craft Advisory 20, NWS Key West, FL
NWS Key West, FL issued this small craft advisory at Feb 27, 2016, 10:05 PM EST. It took effect at Feb 27, 2016, 11:00 PM EST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2016, 10:05 PM EST (03:05 UTC)
- In effect from
- Feb 27, 2016, 11:00 PM EST
- Expired
- Feb 29, 2016, 4:26 AM EST
- In force
- 29 hr
- Issued by
- NWS Key West, FL
The text
As transmitted.
044 WHUS72 KKEY 280305 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1005 PM EST SAT FEB 27 2016 GMZ042>044-052>055-072>075-281000- /O.NEW.KKEY.SC.Y.0020.160228T0400Z-160228T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1005 PM EST SAT FEB 27 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST SUNDAY... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EST SUNDAY. * WINDS...NORTH WINDS AROUND 15 KNOTS EARLY WILL BECOME NORTHEAST AND INCREASE TO AROUND 20 KNOTS AND GUSTY. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WITHIN PORTIONS OF THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ FUTTERMAN
5 follow-up statements
365 WHUS72 KKEY 280927 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 427 AM EST SUN FEB 28 2016 GMZ042-043-281030- /O.CAN.KKEY.SC.Y.0020.000000T0000Z-160228T1000Z/ HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- 427 AM EST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAWK CHANNEL EAST OF THE SEVEN MILE BRIDGE. $$ GMZ034-281600- /O.EXB.KKEY.SC.Y.0020.000000T0000Z-160228T1600Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- 427 AM EST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY IN EFFECT... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT ADVISORY FOR THE GULF OF MEXICO INCLUDING THE DRY TORTUGAS AND REBECCA SHOAL CHANNEL. * WINDS...NORTHEAST WINDS 15 TO 20 KNOTS WILL INCREASE TO NEAR 20 KNOTS ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS WILL BUILD TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ GMZ044-052>055-072>075-281600- /O.EXT.KKEY.SC.Y.0020.000000T0000Z-160228T1600Z/ HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 427 AM EST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS AND GUSTY WILL PREVAIL ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WITHIN PORTIONS OF THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ CLR
873 WHUS72 KKEY 281420 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 920 AM EST SUN FEB 28 2016 GMZ034-044-052>055-072>075-282200- /O.EXT.KKEY.SC.Y.0020.000000T0000Z-160228T2200Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 920 AM EST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...NORTHEAST TO EAST WINDS NEAR 20 KNOTS AND GUSTY WILL PREVAIL ACROSS THE AFFECTED COASTAL WATERS. * WAVES/SEAS...SEAS WILL BUILD TO 7 FEET WITHIN PORTIONS OF THE STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ BWC
134 WHUS72 KKEY 282139 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 439 PM EST SUN FEB 28 2016 GMZ052-053-072-073-282245- /O.CAN.KKEY.SC.Y.0020.000000T0000Z-160228T2200Z/ STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- 439 PM EST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE EASTERN STRAITS OF FLORIDA WATERS SOUTH OF THE UPPER AND MIDDLE KEYS. $$ GMZ034-044-054-055-074-075-290400- /O.EXT.KKEY.SC.Y.0020.000000T0000Z-160229T0400Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 439 PM EST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST WINDS NEAR 20 KNOTS AND GUSTY WILL PREVAIL ACROSS HAWK CHANNEL AND STRAITS OF FLORIDA SOUTH OF THE LOWER KEYS AND THE WATERS ADJACENT AND SOUTH OF DRY TORTUGAS. * WAVES/SEAS...SEAS UP TO 7 FEET EXPECTED FOR PORTIONS OF THE WESTERN STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KN
522 WHUS72 KKEY 290332 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 1032 PM EST SUN FEB 28 2016 GMZ034-044-054-055-074-075-291000- /O.EXT.KKEY.SC.Y.0020.000000T0000Z-160229T1000Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 1032 PM EST SUN FEB 28 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT... * WINDS...EAST WINDS NEAR 20 KNOTS AND GUSTY WILL CONTINUE OVERNIGHT ACROSS HAWK CHANNEL AND STRAITS OF FLORIDA SOUTH OF THE LOWER KEYS AND THE WATERS ADJACENT AND SOUTH OF DRY TORTUGAS. * WAVES/SEAS...SEAS UP TO 7 FEET EXPECTED FOR PORTIONS OF THE WESTERN STRAITS OF FLORIDA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS... AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE WITH SMALLER VESSELS...SHOULD AVOID OPERATING IN THESE CONDITIONS. && $$ KN
845 WHUS72 KKEY 290926 MWWKEY URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE KEY WEST FL 426 AM EST MON FEB 29 2016 GMZ034-044-054-055-074-075-291030- /O.CAN.KKEY.SC.Y.0020.000000T0000Z-160229T1000Z/ GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 426 AM EST MON FEB 29 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN KEY WEST HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ CLR
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 10:05 PM EST, 0 minutes earlier.
Area forecast discussion, Feb 27, 10:05 PM EST, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KEY WEST FL
1005 PM EST SAT FEB 27 2016
.DISCUSSION...IN THE MID AND UPPER LEVELS...(700-200 MB)...LATEST
AVAILABLE IR IMAGERY OVERLAID WITH MODEL STREAMLINE ANALYSIS AS OF
900 PM DEPICTS THE AXIS OF A SHORTWAVE TROUGH ALIGNED FROM CENTRAL
MONTANA DOWN TO NEW MEXICO. ACROSS THE SOUTHERN CONUS...75 TO 100
KNOT WESTERLIES AT 250 MB ARE STREAMING ACROSS THE GULF OF MEXICO AS
WELL AS SOUTH FLORIDA AND THE FLORIDA KEYS. AT THE SURFACE AND IN THE
LOWER TO MIDDLE LEVELS...THE AXIS OF 1025 MB SURFACE RIDGE IS
POSITIONED FROM THE NORTH CENTRAL GULF COAST EASTWARD INTO THE
WESTERN ATLANTIC NEAR BUOY 41002. AS SUCH THE 00Z SOUNDING AT KEY
WEST ILLUSTRATED MODERATE TO FRESH NORTH TO NORTHEAST BREEZES FROM
JUST OFF THE SURFACE TO 700 MB...BUT THE LOWER TO MID TROPOSPHERE WAS
VERY DRY WITH TOTAL COLUMNAR PWAT (PRECIPITABLE WATER) AT ONLY .34
INCHES.
.CURRENTLY...AS OF 900 PM...SKIES ARE MOSTLY CLEAR ACROSS THE ISLANDS
AND SURROUNDING WATERS. TEMPERATURES ACROSS THE ISLANDS RANGE BETWEEN
60 AND 64 DEGREES WITH DEWPOINTS IN THE 40S. AVAILABLE C-MAN STATIONS
ALONG THE FLORIDA REEF ARE REGISTERING NORTH WINDS NEAR 15
KNOTS...EXCEPT ONLY 10 TO 15 KNOTS IN THE COOL SHALLOW FLORIDA BAY
AND WATERS INSIDE THE FIVE FATHOM LINE...WHEREAS LATEST SHIP
OBSERVATIONS ARE HINTING AT NEAR 20 KNOTS ACROSS THE FLORIDA
STRAITS.
.SHORT TERM...OVERNIGHT...THE CENTER OF THE AFOREMENTIONED SURFACE RIDGING
WILL MIGRATE TO OFFSHORE JUST EAST OF NORTH FLORIDA AND SOUTH
GEORGIA...ALLOWING LOCAL WINDS TO VEER MORE TO THE NORTHEAST AND
RESULTING IN A SURGE AS THAT COOLER AIR MOVES OVER THE WARM ATLANTIC
WATERS EAST AND NORTHEAST OF THE FLORIDA KEYS. THEREFORE...LOW
TEMPERATURES AROUND 60 ARE BEING ACHIEVED AT THIS HOUR AND SHOULD
FALL NO MORE OVERNIGHT. ADDITIONALLY CLEAR SKIES WILL BE REPLACED BY
THINLY VEILED STRATOCUMULUS CIGS. A MINOR UPDATE WAS ALREADY
PERFORMED ADDRESSING THIS.
&&
.MARINE...OVERNIGHT...A NOCTURNAL SURGE WILL OCCUR ACROSS ALL WATERS
AND WINDS NEAR 20 KNOTS ACROSS HAWK CHANNEL AND THE FLORIDA STRAITS
ARE EXPECTED BY MIDNIGHT...WITH LESSER MAGNITUDE WINDS SUPPORTING
SCEC CONDITIONS ACROSS THE COOLER GULF WATERS AND FLORIDA BAY. STILL
WAITING ON THE UPCOMING ASCAT PASS BUT LATEST OBSERVATIONS SUGGEST
THIS TYPICAL WINTER SCENARIO.
&&
.AVIATION...
VFR CONDITIONS PREVAILING AT BOTH THE KEY WEST AND MARATHON
TERMINALS. WINDS WILL TURN NORTH TO NORTHEAST OVERNIGHT AND SUNDAY
MORNING AND EAST IN THE AFTERNOON. FOR SPEEDS...WINDS WILL BE
BETWEEN 10 AND 15 KNOTS AND GUSTY THROUGH THE OVERNIGHT HOURS AND
OCCASIONALLY DURING THE MORNING.
&&
.CLIMATE... ON THIS DATE IN KEYS WEATHER HISTORY...IN 1989...THE
DAILY RECORD LOW TEMPERATURE OF 46F WAS RECORDED. TEMPERATURE
RECORDS FOR KEY WEST DATE BACK TO 1872.
&&
.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 5 AM EST SUNDAY FOR GMZ042>044-
052>055-072>075.
&&
PUBLIC/MARINE.........FUTTERMAN
AVIATION/NOWCASTS.....KN
DATA COLLECTION.......VICKERY
VISIT US ON THE WEB AT WEATHER.GOV/KEY
FOLLOW US ON FACEBOOK AND TWITTER AT...
WWW.FACEBOOK.COM/NWSKEYWEST
WWW.TWITTER.COM/NWSKEYWESTHazardous weather outlook, Feb 27, 9:20 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KEY WEST FL 920 PM EST SAT FEB 27 2016 FLZ076>078-GMZ031>035-042>044-052>055-072>075-281000- MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS- FLORIDA BAY INCLUDING BLACKWATER SOUND, BUTTONWOOD SOUND, AND BARNES SOUND- BAYSIDE AND GULFSIDE FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE- GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT AND BEYOND 5 FATHOMS- GULF OF MEXICO INCLUDING DRY TORTUGAS AND REBECCA SHOAL CHANNEL- GULF OF MEXICO FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO 5 FATHOMS- HAWK CHANNEL FROM OCEAN REEF TO CRAIG KEY OUT TO THE REEF- HAWK CHANNEL FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT TO THE REEF- HAWK CHANNEL FROM WEST END OF SEVEN MILE BRIDGE TO HALFMOON SHOAL OUT TO THE REEF- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY OUT 20 NM- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE OUT 20 NM- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL OUT 20 NM- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS OUT 20 NM- STRAITS OF FLORIDA FROM OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM CRAIG KEY TO WEST END OF SEVEN MILE BRIDGE 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM WEST END OF SEVEN MILE BRIDGE TO SOUTH OF HALFMOON SHOAL 20 TO 60 NM OUT- STRAITS OF FLORIDA FROM HALFMOON SHOAL TO 20 NM WEST OF DRY TORTUGAS 20 TO 60 NM OUT- 920 PM EST SAT FEB 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND ADJACENT COASTAL WATERS. .DAY ONE...OVERNIGHT A SMALL CRAFT ADVISORY WILL BE REQUIRED OVERNIGHT AS NORTH TO NORTHEAST BREEZES FRESHEN ACROSS HAWK CHANNEL AND THE FLORIDA STRAITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SMALL CRAFT ADVISORY MAY BE REQUIRED SUNDAY ACROSS PORTIONS OF THE COASTAL WATERS OF THE FLORIDA KEYS. OTHERWISE...NO HAZARDOUS WEATHER EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. DAF
Nearby
Small Craft Advisories in Florida, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.